P. Cannarsa, V. Komornik, and P. Loreti, One-sided and internal controllability of semilinear wave equations with infinitely iterated logarithms, Discrete Contin. Dyn. Syst, vol.8, pp.745-756, 2002.

T. Cazenave and A. Haraux, Équations d'évolution avec non linéarité logarithmique, Ann. Fac. Sci. Toulouse Math, vol.2, issue.5, pp.21-51, 1980.

N. Cîndea, E. Fernández-cara, and A. Münch, Numerical controllability of the wave equation through primal methods and Carleman estimates, ESAIM Control Optim. Calc. Var, vol.19, pp.1076-1108, 2013.

J. Coron, Control and nonlinearity, vol.136, 2007.

J. Coron and E. Trélat, Global steady-state stabilization and controllability of 1D semilinear wave equations, Commun. Contemp. Math, vol.8, pp.535-567, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00086370

P. Deuflhard, Affine invariance and adaptive algorithms, vol.35, 2004.

E. Fernández-cara and A. Münch, Numerical null controllability of semi-linear 1-D heat equations: fixed point, least squares and Newton methods, Math. Control Relat. Fields, vol.2, pp.217-246, 2012.

J. Lemoine, I. Gayte, and A. Münch, Approximation of nulls controls for semilinear heat equations using a least-squares approach

J. Lemoine and A. Münch, A fully space-time least-squares method for the unsteady Navier-Stokes system
URL : https://hal.archives-ouvertes.fr/hal-02284126

J. Lemoine, A. Münch, and P. Pedregal, Analysis of continuous H ?1 -least-squares approaches for the steady Navier-Stokes system, Applied Mathematics and Optimization, 2020.

L. Li and X. Zhang, Exact controllability for semilinear wave equations, J. Math. Anal. Appl, vol.250, pp.589-597, 2000.

J. Lions, Contrôlabilité exacte, Contrôlabilité exacte, perturbations et stabilisation de systèmes distribués, vol.1, 1988.

A. Münch and P. , Numerical null controllability of the heat equation through a least squares and variational approach, European J. Appl. Math, vol.25, pp.277-306, 2014.

P. Saramito, A damped Newton algorithm for computing viscoplastic fluid flows, J. Non-Newton. Fluid Mech, vol.238, pp.6-15, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01228347

X. Zhang, Explicit observability estimate for the wave equation with potential and its application, R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci, vol.456, pp.1101-1115, 2000.

E. Zuazua, Exact boundary controllability for the semilinear wave equation, in Nonlinear partial differential equations and their applications, Pitman Res. Notes Math. Ser., Longman Sci. Tech, vol.220, pp.357-391, 1991.

, Exact controllability for semilinear wave equations in one space dimension, Ann. Inst. H. Poincaré Anal. Non Linéaire, vol.10, pp.109-129, 1993.